# SDR UIEA2020072971623

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,667 hours, 21,318 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/R UNIT STATUS MSG PERFORMED TS PER FIM 24-32 FT 803, SYSTEM OPS CHECK NORMAL. MESSAGE CLEARED.
